# SDR ASAA9980184

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Position
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 650 - AFTER ARRIVAL, CREW REPORTED THE FLIGHT COMPARTMENT LT SLIDING WINDOW WOULD NOT OPEN.  RESEATED FORWARD UPPER HINGE PIN AND OPERATED NORMALLY.  (M)
